Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Soma side effect

I take Soma after it being prescribed but would not fill. But my pain was out or should say is out of controll. But anyway, Have been taking it as prescribed and ever since then I have been waking up in middle of night in the bathroom, the kitchen, the garage. Now I have problems sleeping the entire night I wake up here and there after an hour to maybe two but would wake up in my bed in pain. Now I am waking up in the places in pain mind you but standing up and not knowing how I got there. Is this something I should be concerned enough to let my PM doc know? I did not take it like prescribed a night or two and sure enough would wake up in my bed. Is this funny? I sometimes am standing over our bed staring at my lady and she wakes up scared asking WHAT AM I DOING STARING AT HER ? And I act like I know I was there when she is really waking me up at same time. Please anyone advice would be appreciated.


  • Any side effect that is not listed or is something you can't get used to, you should be informing your doctors of this. I use Soma 350 x 4 and have never had those issues. Soma is typically used to help with both spasms and to help someone not sleeping, according to my pm doc. So if your waking up in strange places you need to contact your doctor immediately there are other muscle relaxers out there.
  • Clem96CClem96 Posts: 11
    edited 06/30/2012 - 5:36 PM
    Sounds like Ambien side effects. Several times I woke up for work and saw a plate or bowl on the kitchen counter and had absolutely no recollection of eating cereal, ice cream, whatever.

    That kind of thing is NOT typically associated with Soma but if your sleep rhythms are being altered I can totally see how that could happen.
This discussion has been closed.
Sign In or Register to comment.